Previous |  Up |  Next


Title: A barrier method for quasilinear ordinary differential equations of the curvature type (English)
Author: Kusahara, Toshiaki
Author: Usami, Hiroyuki
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 50
Issue: 1
Year: 2000
Pages: 185-196
Category: math
MSC: 34A12
MSC: 34B15
idZBL: Zbl 1046.34009
idMR: MR1745471
Date available: 2009-09-24T10:31:32Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] S. R. Bernfeld and V. Lakshmikantham: An Introduction to Nonlinear Boundary Value Problems.Academic Press, Inc., New York, 1974. MR 0445048
Reference: [2] P. Clément, R. Manásevich and E. Mitidieri: On a modified capillary equation.J. Differential Equations 124 (1996), 343–358. MR 1370145, 10.1006/jdeq.1996.0013
Reference: [3] G. S. Ladde, V. Lakshmikantham and A. S. Vatsala: Monotone Iterative Techniques for Nonlinear Differential Equations.Pitman, Boston, 1985. MR 0855240
Reference: [4] H. Usami: Nonexistence of positive solutions of Neumann problems for elliptic inequalities of the mean curvature type.Hiroshima Math. J 27 (1997), 271–293. Zbl 0957.35055, MR 1461175, 10.32917/hmj/1206127047


Files Size Format View
CzechMathJ_50-2000-1_20.pdf 347.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo